# SDR CA100125006

- Difficulty date: December 23, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwc PW127G
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, F

## Discrepancy

(CAN) DURING T/O RUN, THE CREW OBSERVED THAT RT ENGINE TORQUE COULD NOT GO ABOVE 70 PERCENT, THEY DECIDED TO ABORT T/O AND WHEN THEY REDUCE ENGINE POWER THE RT ENGINE FIRE WARNING CAME ON.  PILOTS DISCHARGED THE FIRE EXTINGUISHER AND THE FIRE WARNING WENT OUT.  POST EVENT INSP IDENTIFIED A FUEL LEAK AT FUEL NOZZLE NR 1. THIS ENG HAD UNDERGONE A FUEL NOZZLE REPLACEMENT A DAY BEFORE THE EVENT.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
